COMMUNICATIONS IN ALGEBRA® Volume 32, Number 7, 2004




Volume 32, Number 7, 2004


Estimation of Genus for Certain Arithmetic Groups 2479 C. H. Kim and J. K. Koo

Finitely Generated Commutative Regular Semigroups 2497 J. C. Resales and J. Gutierrez-Gutierrez

One-Relator Products Induced from Generalized Triangle Groups 2505 J. Howie and R. Shwartz

Which Words Have an Efficient Result? 2527 Q. Li

On Groups in Which Every Subgroup of Infinite Rank Is Subnormal

of Bounded Defect 2547 M. J. Evans and Y. Kim

Equivariant Operators Between Some Modules of the Lie Algebra

of Vector Fields 2559 N. Poncin

Maximal Subalgebras of Kac-Moody Algebras 2573 E. M. Souidi and M. Zaoui

The Universal Steenrod Algebra at Odd Primes 2589 A. Ciampella and L. A. Lomonaco

On a Class of Subdirect Products of Left and Right Clifford

Semigroups 2609 M. K. Sen, S. Ghosh, and S. Pal

Comparability, Stability, and Completions of Ideals 2617 D. Lu, Q. Li, and W. Tong

Power Linear Keller Maps of Nilpotency Index Two 2635 C. C.-A. Cheng and T. Sakkalis

Combining Local and Von Neumann Regular Rings 2639

£. A. Osba, M. Henriksen, and O. Alkam

A Characteristic Property of Finite />-Nilpotent Groups 2655 Kh. A. Al-Sharo

(continued on inside back cover)



Contents Continued

Space Valuations Are Not Uniquely Determined by Their Centers 2659 M. Nunez

Projective Representations of Finite Reflection G r o u p s . Ill 2679 A. O. Morris

Quasi-finiteness and Finiteness of Ring-Extensions 2695 S. Oda

Factoriality of Certain Threefolds Complete Intersection in P5 with

Ordinary Double Points 2705 C. Ciliberto and V. Di Gennaro

Linear Systems on Fano Threefolds. 1 2711 S. Lee

A Nonlinear Version of Noether's Type Theorem 2723 S. Brivio and G. P. Pirola

Prime Ideals of Cancellative Semigroups 2733 J. Okniriski

On Induced Modules Over Ore Extensions 2743 A. LeroyandJ. Matczuk

Semisimplicity of the Categories of Yetter-Drinfeld Modules and

Long Dimodules 2767 S. Caenepeel and T. Guedenon

Rank and Status in Semigroup Theory 2783 A. Cherubim, J. M. Howie, and B. Piochi

Regularity on Near Permutation Semigroups 2S03 J. M. Andre

On Matrix Rings and Subhereditary Radicals 2827 K. L Beidar, W.-F. Ke, and E. R. Puczylowski

Left Quotient Associative Pairs and Morita Invariant Properties 2841 M A. Gomez Lozano and M. Sites Molina

The Algebra of Invariants of 3 x 3 Matrices Over a Field of

Arbitrary Characteristic 2863 A. A. Lopatin





相關主題 :